This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I took a viagra pill before intercourse that my friend have given me. it was a generic one. It was 100 mgs. I split it up and took it on Friday and Saturday. Over the last few days (Tuesday and Wednesday), I have noticed a discomfort in my penis and testicles. And the veins in my penis seem to be a bit more pronounced, to the point where i can push them and move them. its not an ungodly pain or anything. and the pain doesn't get any worse when i have an erection or ejaculate. Should I go see a doctor?
It would best to see a doctor if the pain is unfamiliar, more so if it is persistent. The consultation would also be important to get the area with the discomfort properly examined.
If erections are prolonged, it is likely you will experience some pain within the next day or so. But if you say that it doesn’t seem to be related with erections, then the pain may be limited to the skin of the penis only.
If you are taking medications that aren’t prescribed to you, could it be possible that you are taking something else that you are failing to mention?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.